# SDR CALA2018022300758

- Difficulty date: February 23, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 94,355 hours, 27,226 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: NONE
- Condition: Out Of Adjust
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FWD AND AFT OVER WING EMERGENCY EXIT HATCH PRESSURE BOTTLE MANUAL BACK-UP CABLE FAILED OPERATIONAL CHECK. COMPLIED WITH 757-2-SUA AMM 25-65-06-702-075 (ADJUSTED) DIMENSION AT STEP E17. OPS CHECK "GOOD" ON LT FWD AND AFT OVER WING EMER G EXIT HATCH PRESS BOTTLE MANUAL BACK UP CABLE.
